# SDR U5QA202205210107

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N334JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20334
- Aircraft time: 5,840 hours, 2,555 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00456
- Condition: Faulty
- Part time: 5,840 hours, 2,555 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE COMING OUT OF COCKPIT VENTS WITH ABNORMALLY LOUD FAN SOUND AND ECS TEMPS RISING UNCONTROLLED TO 65 DEGREES CELCIUS ON PACK AIR AND 73 DEGREES ON TRIM AIR.  MX C/A: R&R AIR CYCLE MACHINE (ACM) IAW BD-100 AMM 21-52-13, OPS CK GOOD.
